# SDR AALA201604149001

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,657 hours, 20,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS AT ROW 15 INOPERATIVE.  RE-TERMINATED CONNECTOR AT ROW 15 IAW AWM 31-51-08.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
